# SDR 2007UALA02825

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 49,213 hours, 34,709 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Condition: Seized
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO PRESSURIZATION PROBLEM.  VALVE-AIR CYCLE DUAL MIXTURE UNIT ACTUATOR SEIZED.  VARIABLE RESISTOR OUT OF LIMIT. BEARINGS RUSTY AND ROUGH.
